Benylin Cold and Flu Day Night 16 Capsules

Benylin Cold and Flu Day Night 16 Capsules

Vendor
Local Pharmacy Online
Regular price
£7.61
Sale price
£7.61
Regular price
Sold out
Unit price
per 
Tax included.

Benylin Cold & Flu Day & Night Max Strength capsules are a combination treatment containing targetted ingredients to help you manage the symptoms of a cold or flu whether its Day or Night.

Details:

Benylin Cold & Flu Day & Night Max strength contains 2 different capsules the daytime tablet and the nighttime tablet.

Benylin Daytime capsules are non-drowsy and will help to relieve the common symptoms of cold or flu. It can also help relieve tiredness and speed up the absorption of the other active ingredients as it contains caffeine.

The nighttime capsule helps to relieve pain and fever whilst also containing a decongestant to help reduce swelling in the passages of the nose to help you breathe more easily, meaning you get that well deserved good night sleep.

How to Use:

Day time: 2 Red/Yellow day capsules every 4-6 hours, up to 3 times a day.

Nighttime: 2 dark blue/light blue night capsules to be taken at night.

Ingredients:

Day Tablet: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg

Night Tablet: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg

Product Reference:

SKU: BENYL005